# SDR CA020429002

- Difficulty date: April 26, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 37,204 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2601913
- Condition: Sheared
- Location: Main Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT SERVICE CHECK FOUND NR 3 MAIN WHEEL ASSEMBLY WITH ONE SHEARED TIE BOLT NR 3 MAIN WHEEL ASSEMBLY. REPLACED IAW MM 32-45-1.  MAIN WHEEL ASSEMBLY TO BE SENT TO OVERHAUL FACILITY FOR INVESTIGATION AND TEAR DOWN REPORT.  FURTHER REPORT(S) TO FOLLOW.  PROCEDURES FOR REPLACEMENT OF ALL TIE BOLTS WITH NEW AT OVERHAUL AND TRACKING OF THESE BOLTS IS UNDER REVIEW AT THIS TIME.
